# SDR J7SA2020111000237

- Difficulty date: November 7, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N452FX
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4334
- Aircraft time: 5,762 hours, 2,991 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, G, A

## Discrepancy

DIVERTED DUE TO PILOT WINDSHIELD SHATTERING AT FL450.  CREW DECLARED AN EMERGENCY AND PERFORMED EMERGENCY DESCENT TO NEAREST AIRPORT.  AIRCRAFT LANDED WITHOUT INCIDENT AT KCGF.  REPLACED PILOT WINDSHIELD WITH NEW WINDSHIELD.  OPERATIONS AND LEAK CHECK GOOD, REF G450 AMM 56-11-01.  P/N 1159SCB5102-13, S/N 20128H1108.
